Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 83, NWS Corpus Christi, TX

December 23, 2021

NWS Corpus Christi, TX issued this small craft advisory at Dec 23, 2021, 1:34 PM CST. It took effect at Dec 23, 2021, 9:00 PM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2021, 1:34 PM CST (19:34 UTC)
In effect from
Dec 23, 2021, 9:00 PM CST
Expired
Dec 25, 2021, 12:00 PM CST
In force
39 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

485 
WHUS74 KCRP 231934
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
134 PM CST Thu Dec 23 2021

GMZ250-255-270-275-241000-
/O.NEW.KCRP.SC.Y.0083.211224T0300Z-211225T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
134 PM CST Thu Dec 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST SATURDAY...

* WHAT...South winds around 20 to 25 knots with gusts up to 30 
  knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 9 PM this evening to 6 AM CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANM
7 follow-up statements
231 
WHUS74 KCRP 241004
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
404 AM CST Fri Dec 24 2021

GMZ250-255-270-275-242200-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
404 AM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...South winds around 20 to 25 knots with gusts up to 30
  knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas to
  Matagorda Ship Channel out 20 NM, and Waters from Baffin Bay to
  Port Aransas to Matagorda Ship Channel from 20 to 60 NM.

* WHEN...Through 6 AM CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
100 
WHUS74 KCRP 242026
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
226 PM CST Fri Dec 24 2021

GMZ250-255-250430-
/O.EXT.KCRP.SC.Y.0083.000000T0000Z-211225T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
226 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST SATURDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas to
  Matagorda Ship Channel out 20 NM.

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-250430-
/O.EXT.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
226 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...South winds around 20 to 25 knots with gusts up to 30
  knots and seas 6 to 8 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
114 
WHUS74 KCRP 242122
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
322 PM CST Fri Dec 24 2021

GMZ230-250100-
/O.EXB.KCRP.SC.Y.0083.000000T0000Z-211225T0100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
322 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...South winds around 20 knots with gusts up to 25 knots and
  bays choppy to occasionally rough.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-250530-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
322 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas to 
  Matagorda Ship Channel out 20 NM.

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-250530-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
322 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...South winds around 20 to 25 knots with gusts up to 30 
  knots and seas 6 to 8 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
734 
WHUS74 KCRP 250052 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
652 PM CST Fri Dec 24 2021

GMZ230-250200-
/O.EXP.KCRP.SC.Y.0083.000000T0000Z-211225T0100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
652 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

South winds have diminished below 20 knots, therefore the Small
Craft Advisory will be allowed to expire.

$$

GMZ250-255-250200-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
652 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-250200-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
652 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...South winds at 20 knots with gusts up to 30 knots and 
  seas 6 to 7 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
716 
WHUS74 KCRP 250207 
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
807 PM CST Fri Dec 24 2021

GMZ250-255-251000-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
807 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-251000-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
807 PM CST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots and
  seas 6 to 7 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
461 
WHUS74 KCRP 250903
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
303 AM CST Sat Dec 25 2021

GMZ250-255-251015-
/O.CAN.KCRP.SC.Y.0083.000000T0000Z-211225T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
303 AM CST Sat Dec 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

GMZ270-275-251715-
/O.CON.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
303 AM CST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds around 20 knots with gusts up to 25 knots 
  and seas 5 to 7 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
118 
WHUS74 KCRP 251735
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1135 AM CST Sat Dec 25 2021

GMZ270-275-251845-
/O.EXP.KCRP.SC.Y.0083.000000T0000Z-211225T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1135 AM CST Sat Dec 25 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

South winds will range from 15 to 20 knots into the afternoon 
hours with seas from 5 to 6 feet. Mariners in small craft should
exercise caution.

$$

TMT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 11:45 AM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Dec 23, 11:45 AM CST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1145 AM CST Thu Dec 23 2021

.AVIATION...

VFR conditions have return to all sites and are expected to
persist through the evening hours. Breezy S/SE winds have
developed across the eastern terminals owing to a deepening low
over the Plains. Expecting these conditions to linger through the
afternoon/early evening, before subsiding late tonight. Another
round of patchy fog may be in store for tonight, but exact
extension is uncertain at this time due to winds remaining
elevated through the overnight period, particularly along the
eastern sites. For now though, have opted for maintaining a
mixture of MVFR/IFR conditions across ALI/COT/LRD between 09-14Z,
with MVFR at VCT until we can see how things begin to unfold in
regards to the fog. Otherwise expect low ceilings to lift to VFR
levels by mid Friday morning. Winds will become gusty again during
the day on Friday.

&&

.PREV DISCUSSION... /Issued 606 AM CST Thu Dec 23 2021/

DISCUSSION...

Issued a Dense Fog Advisory for LaSalle, McMullen, Live Oak, Bee,
Goliad, Victoria, Duval, and Jim Wells, until 15z. METARs and
Nighttime Microphysics RGB imagery depict/suggest dense fog over
the region included in the Advisory. Sea fog not developing over
the bays/nearshore coastal waters (cold advection fog process not
occurring) and thus removed from forecast.

AVIATION...

IFR/LIFR/MVFR visibilities across South Texas early this morning.
Will transition to predominate VFR by late morning. Increasing
south wind expected to commence late morning/early afternoon.
Moderate/Breezy conditions by late afternoon/early evening. Wind
decreasing tonight. Patchy to areas of predominately MVFR
visibilities anticipated generally west of U.S. 281 during the
09-12z Friday period.

PREV DISCUSSION... /Issued 424 AM CST Thu Dec 23 2021/

SHORT TERM (Today through Friday)...

Patchy/areas of fog early this morning will dissipate by late
morning. Quasi-zonal upper level flow is expected during the
period. This condition will maintain surface low pressure over the
Plains and contribute to increasing onshore flow over the CWA
during the period. A low amplitude upper level disturbance is
expected to enter southern CA early Friday then move rapidly
eastward across the SWRN CONUS/southern Rockies. Energy associated
with this system will remain well north of the CWA. Concur with
deterministic output that PWAT values will increase to
near/slightly above normal Friday. Yet, will not introduce
precipitation in part due to the lack of upper forcing. Coastal
flooding/enhanced rip current risk not expected. Patchy/areas of
radiation fog may occur over the Brush Country/Rio Grande Plains
09-12z Friday, consistent with SREF probabilistic output.
Anticipate that wind will preclude radiation fog over the Coastal
Bend.

LONG TERM (Friday Night through Wednesday)...

Very warm conditions are expected for the Christmas weekend, as
ridging sits over the region. A surface low moving east over the
Great Plains will move a weak boundary through portions of northern
Texas. With a generally zonal flow over South Texas, this boundary
should remain well north of the region. West winds at H85 at 20-25C
ahead of the boundary will switch slightly out of the NW as the
boundary skirts east. This will maintain a continental airmass and
should still allow temperatures for Saturday and Sunday to warm into
the 80s area-wide, with lower 80s generally east of I-37 and mid to
upper 80s west of I-37.

The mid-level ridge will begin to slide east Sunday, and even
farther east Monday. This should result in temperatures to drop a
couple of degrees, but still overall remain in the 80s. In addition
to increased low level clouds due to persistent onshore flow, with a
SW-NE flow developing aloft as the ridge moves east, will expect an
increase in mid-high clouds early next week.

Meanwhile, the next mid-level trough will swing east across the
Pacific Northwest and over the Rockies, deepening a surface low
pressure system over CO/KS. This will maintain breezy conditions,
especially across the coastal region, through early next week.
Moisture will increase across South Texas as the low will slide east
Wednesday. Kept dry conditions, but may see a few showers mid week
next week.

The gradual increase in moisture in the lower levels and dry
conditions aloft will lead to favorable conditions for fog each
night through early next week, including late Christmas Eve and
early Christmas day.

MARINE...

Expect onshore flow to increase today through Friday, in response
to deepening low pressure over the Plains. Small Craft Advisory
conditions may occur Friday over the coastal waters. Moderate to
occasionally strong onshore flow will linger through Friday night,
before relaxing to more moderate levels on Saturday. Small Craft
Exercise Caution conditions may continue through the weekend,
before strengthening once more to Advisory levels by early next
week. Patchy fog is possible each night through the weekend,
mainly across the bays and the nearshore waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    78  63  80  63  83  /   0   0   0   0   0
Victoria          77  61  79  63  82  /   0   0   0   0   0
Laredo            80  62  83  62  87  /   0   0   0   0   0
Alice             81  60  84  61  87  /   0   0   0   0   0
Rockport          78  66  79  67  79  /   0   0   0   0   0
Cotulla           83  60  84  60  87  /   0   0   0   0   0
Kingsville        80  61  82  63  86  /   0   0   0   0   0
Navy Corpus       75  68  76  68  78  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

ANM/88...AVIATION
Hazardous weather outlook, Dec 23, 6:25 AM CST, 7 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
625 AM CST Thu Dec 23 2021

TXZ229>234-239>247-342>347-442-443-447-241230-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
625 AM CST Thu Dec 23 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A Dense Fog Advisory is in effect until 9 AM CST for the counties
of LaSalle, McMullen, Live Oak, Bee, Goliad, Victoria, Duval, and
Jim Wells.

Patchy to areas of fog again after midnight, yet restricted to
the Brush Country and Rio Grande Plains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Patchy to areas of fog may develop nightly over much of South Texas
through early next week, including early Christmas morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-241230-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
625 AM CST Thu Dec 23 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Patchy sea fog may occur over the bays and nearshore coastal
waters tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small Craft Advisory conditions will be possible at times through
Tuesday over the Gulf waters.

Patchy fog may develop nightly through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 5:14 AM CSTDense Fog AdvisoryCRPBee, Duval, Goliad, Jim Wells, La Salle, Live Oak and 2 more4 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.